MathSciNet Relay Station
MathSciNet bibliographic data
MR2741026 (2011h:34186) 34K50 (34K20 34K45 60H10)
Liu, Jun; Liu, Xinzhi; Xie, Wei-Chau Impulsive stabilization of stochastic functional differential equations. Appl. Math. Lett. 24 (2011), no. 3, 264–269.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement